Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: opioid side effects, esp. constipation

Posted by okydoky on July 27, 2008, at 19:53:40

In reply to opioid side effects, esp. constipation okydoky, posted by Crotale on July 27, 2008, at 14:53:50

I'm not on both. I was on 40mg/day Oxycontin for several years and recently had increased it to 60mg. About three weeks ago I changed to Avinza.

I eat greens, steel cut oats, raw vegetables almost daily. I am mostly vegetarian. How else could I change my diet?

I tried and cannot control it naturally at least not if I am on this dose. I took "Citrucel" and milk of mag every day for 5 years and until I increased the oxycontin, then changed to Avinza I could control it quite well. I could try taking more of the same again but I was thinking maybe "miralax" or something else? The digestive problems are causing further inflammatory problems with my bladder disease and joints. So besides the obvious I need to get it under control.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:okydoky thread:835899
URL: http://www.dr-bob.org/babble/20080727/msgs/842456.html